# SDR TAOA089706

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6681 - BUF-LGA - ELECTRICAL SMELL COMING FROM FORWARD LAVATORY, SMOKE DETECTOR SOUNDED.  INSPECTED ELECTRICAL SYSTEM IN FORWARD LAVATORY, NO DISCREPANCIES FOUND.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK NORMAL.  (M)
